Open Access
January 2014 The module of unitarily invariant area measures
Thomas Wannerer
J. Differential Geom. 96(1): 141-182 (January 2014). DOI: 10.4310/jdg/1391192695


The hermitian analog of Aleksandrov’s area measures of convex bodies is investigated. A characterization of those area measures which arise as the first variation of unitarily invariant valuations is established. General smooth area measures are shown to form a module over smooth valuations and the module of unitarily invariant area measures is described explicitly.


Download Citation

Thomas Wannerer. "The module of unitarily invariant area measures." J. Differential Geom. 96 (1) 141 - 182, January 2014.


Published: January 2014
First available in Project Euclid: 31 January 2014

zbMATH: 1296.53149
MathSciNet: MR3161388
Digital Object Identifier: 10.4310/jdg/1391192695

Rights: Copyright © 2014 Lehigh University

Vol.96 • No. 1 • January 2014
Back to Top